# SDR CA140120001

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING A TEST FLIGHT FOLLOWING PROPELLER GOVERNOR REPLACEMENT, AS THE ACFT WAS ON SHORT FINAL, THE PILOT REPORTED IT  STALLED BEFORE CRASHING TO THE GROUND SOME 100 FT SHORT OF INTENDED LANDING STRIP. NO OTHER DETAILS ARE AVAILABLE ON THE CIRCUMSTANCES. THE ACFT SUSTAINED SUBSTANTIAL DAMAGE TO BOTH WING, LANDING GEAR AND LOWER FUSELAGE. THE ENGINE WAS FORWARDED  WHERE AN INVESTIGATION WILL TAKE PLACE AROUND MID FEBRUARY IN THE PRESENCE OF THE AUTHORITIES AND THE NTSB.  AN INVESTIGATOR FROM THIS OFFICE WILL BE IN ATTENDANCE.
